Pain Relief

Showing 1–12 of 38 results

Filter
  • Nurofen 200mg Ibuprofen Tablets (48)
    Pain Relief

    Nurofen 200mg Ibuprofen Tablets (48)

    Rated 0 out of 5
    Buy here

    Nurofen 200mg Ibuprofen Tablets (48). Nurofen 200mg Coated Tablets contain ibuprofen which belongs to a group of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDs).. NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature.. Nurofen 200mg Coated Tablets provide fast and effective relief from headaches, dental pain, period pain, backache, muscular pain, for the symptomatic treatment of osteoarthritis, cold and flu symptoms and fever.

  • Cura Pain Relief Heat Patches – Back Pain Patch (4)
    Pain Relief

    Cura Pain Relief Heat Patches – Back Pain Patch (4)

    Rated 0 out of 5
    Buy here

    Cura Pain Relief Heat Patches – Back Pain Patch (4). The penetrating heat action of Cura Heat lasts for 10 hours and once removed the pain relief can continue for a further 10 hours resulting in up to 20 hours pain relief.

  • Panadol Cold & Flu Lemon (10 sachets)
    Pain Relief

    Panadol Cold & Flu Lemon (10 sachets)

    Rated 0 out of 5
    Buy here
  • Voltarol Emugel 1% Diclofenac (50g)
    Pain Relief

    Voltarol Emugel 1% Diclofenac (50g)

    Rated 0 out of 5
    Buy here

    Voltarol EmuGel 1% Diclofenac (50g). Voltarol Emulgel 1% w/w Gel contains the active ingredient diclofenac which is from the group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs).. Voltarol Emulgel 1% w/w Gel is used to relieve pain and reduce swelling in a number of painful conditions affecting the joints and muscles, e.g. sprains, strains an bruises.. It is also used to relieve the pain of muscular rheumatism.

  • Nurofen Rapid Relief Liquid Capsules 200mg Ibuprofen (24)
    Pain Relief

    Nurofen Rapid Relief Liquid Capsules 200mg Ibuprofen (24)

    Rated 0 out of 5
    Buy here

    Nurofen Rapid Relief Liquid Capsules 200mg Ibuprofen (24). Nurofen Rapid Relief 200mg Liquid Capsules contain ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).. NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature.. Nurofen Rapid Relief 200mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgia, muscular pain, rheumatic pain, cold and flu symptoms and fever.

  • Nurofen For Children from 3 months Orange (200ml)
    Pain Relief

    Nurofen For Children from 3 months Orange (200ml)

    Rated 0 out of 5
    Buy here

    Nurofen For Children 3m+ Orange (200ml). The active ingredient (which makes this medicine work) is ibuprofen which is a non-steroidal-antiinflammatory (NSAID) painkiller.. Ibuprofen is used as an analgesic (painkiller) for the relief of teething and toothache pain, earache, headache, muscular minor aches and sprains, sore throats and cold and flu symptoms.. Nurofen for Children Cold & Flu & Pain also reduces a high temperature (fever).

  • Nurofen Long Lasting 300mg (24)
    Pain Relief

    Nurofen Long Lasting 300mg (24)

    Rated 0 out of 5
    Buy here

    Nurofen Long Lasting 300mg (24). Nurofen Long Lasting Pain Relief 300mg Prolonged Release Capsules. For the effective relief of backache, rheumatic pain and muscular pains.. Contains Ibuprofen 300 mg/capsule. Provides relief by changing the body’s response to pain, swelling and high temperature. The capsules have been specially designed to control the release of the active ingredient and so provide relief for up to 12 hours.. Nurofen Long Lasting Capsules are for the short term management of backache and muscular pains and period pain (dysmenorrhea).

  • Cura Heat Pain Relief Patches – Neck and Shoulder Patch (2)
    Pain Relief

    Cura Heat Pain Relief Patches – Neck and Shoulder Patch (2)

    Rated 0 out of 5
    Buy here

    Cura Heat Pain Relief Patches – Neck and Shoulder Patch (2). The penetrating heat action of Cura Heat lasts for 10 hours and once removed the pain relief can continue for a further 10 hours resulting in up to 20 hours pain relief.

  • Brupro Max Ibuprofen 400mg Tablet (24)
    Pain Relief

    Brupro Max Ibuprofen 400mg Tablet (24)

    Rated 0 out of 5
    Buy here

    Brupro Max Ibuprofen 400mg Tablet (24). Brupro Max 400mg Film-coated tablets contain the active substance ibuprofen.. Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs) that relieve pain and lower fever.. This medicine is used to manage muscle pain, backache, dental pain and period pain.

  • Nurofen 200mg Ibuprofen Tablets (24)
    Pain Relief

    Nurofen 200mg Ibuprofen Tablets (24)

    Rated 0 out of 5
    Buy here

    Nurofen 200mg Ibuprofen Tablets (24). Nurofen 200mg Coated Tablets contain ibuprofen which belongs to a group of medicines known as nonsteroidal anti-inflammatory drugs (NSAIDs).. NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature.. Nurofen 200mg Coated Tablets provide fast and effective relief from headaches, dental pain, period pain, backache, muscular pain, for the symptomatic treatment of osteoarthritis, cold and flu symptoms and fever.

  • Nurofen For Children from 3 months Strawberry (200ml)
    Pain Relief

    Nurofen For Children from 3 months Strawberry (200ml)

    Rated 0 out of 5
    Buy here

    Nurofen For Children 3m+ Strawberry (200ml). The active ingredient (which makes this medicine work) is ibuprofen which is a non-steroidal-antiinflammatory (NSAID) painkiller.. Ibuprofen is used as an analgesic (painkiller) for the relief of teething and toothache pain, earache, headache, muscular minor aches and sprains, sore throats and cold and flu symptoms.. Nurofen for Children Cold & Flu & Pain also reduces a high temperature (fever).

  • Nurofen Express Max Strength 400mg Ibuprofen Tablets (24)
    Pain Relief

    Nurofen Express Max Strength 400mg Ibuprofen Tablets (24)

    Rated 0 out of 5
    Buy here

    Nurofen Express Max Strength 400mg Ibuprofen Tablets (24). Nurofen Express 400mg. Nurofen Express is an anti-inflammatory, analgesic and antipyretic for short-term management of mild to moderate pain such as is associated with:. headache, dental pain, fever, period pain, muscular strain, backache, and for the management of the symptoms of head colds and influenza.. Nurofen express ingredients: 400mg tablets of Ibuprofen as sodium dihydrate.

Filter by price

Filter by rating

  •  
  •  
  •  
  •  
  •  
Hjemmesider Til Salg | Hjemmeside Udvikling | Online Tilbud

Denne side kan være skabt med AI! Indholdet er genereret med henblik på at informere og inspirere, men vi anbefaler altid at dobbelttjekke vigtige oplysninger.